# SDR UIEA2023040600330

- Difficulty date: April 9, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,449 hours, 16,468 cycles
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: 252T14013
- Part serial: 4228
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING, SPOILER NO. 2 POWER CONTROL ACTUATOR WITH LEAK OF HIDRAULIC( R/R ACTUATOR ASSY - PCA OTBD SPOILER & OPS & LEAK CHECK GOOD IAW AMM 27-61-00 )
